An o-minimal structure without mild parameterization


Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

THOMAS, Margaret, 2011. An o-minimal structure without mild parameterization. In: Annals of Pure and Applied Logic. 162(6), pp. 409-418. ISSN 0168-0072. Available under: doi: 10.1016/j.apal.2010.11.004

@article{Thomas2011omini-17163, title={An o-minimal structure without mild parameterization}, year={2011}, doi={10.1016/j.apal.2010.11.004}, number={6}, volume={162}, issn={0168-0072}, journal={Annals of Pure and Applied Logic}, pages={409--418}, author={Thomas, Margaret} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dspace:isPartOfCollection rdf:resource=""/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource=""/> <dc:rights>terms-of-use</dc:rights> <bibo:uri rdf:resource=""/> <dcterms:isPartOf rdf:resource=""/> <dcterms:issued>2011</dcterms:issued> <dc:date rdf:datatype="">2011-11-29T15:01:17Z</dc:date> <dcterms:abstract xml:lang="eng">We prove, by explicit construction, that not all sets definable in polynomially bounded o-minimal structures have mild parameterization. Our methods do not depend on the bounds particular to the definition of mildness and therefore our construction is also valid for a generalized form of parameterization, which we call G-mild. Moreover, we present a cell decomposition result for certain o-minimal structures which may be of independent interest. This allows us to show how our construction can produce polynomially bounded, model complete expansions of the real ordered field which, in addition to lacking G-mild parameterization, nonetheless still have analytic cell decomposition.</dcterms:abstract> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>An o-minimal structure without mild parameterization</dcterms:title> <dc:language>eng</dc:language> <dc:creator>Thomas, Margaret</dc:creator> <dcterms:isPartOf rdf:resource=""/> <dcterms:bibliographicCitation>Publ. in: Annals of Pure and Applied Logic ; 162 (2011), 6. - S. 409-418</dcterms:bibliographicCitation> <dcterms:rights rdf:resource=""/> <dcterms:available rdf:datatype="">2011-11-29T15:01:17Z</dcterms:available> <dc:contributor>Thomas, Margaret</dc:contributor> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto